Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ L$-analytic mappings in the disk algebra

Author: H. E. Warren
Journal: Proc. Amer. Math. Soc. 39 (1973), 110-116
MSC: Primary 46J15; Secondary 30A98
MathSciNet review: 0312278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that two classes of function transformations coincide when the transformations take place within the disk algebra. The first class is that of the $ L$-analytic mappings. These are the ones given locally by power series: $ f \to {\sum {{g_n}(f - {f_0})} ^n}$. The second class is that of locally pointwise mappings. A mapping $ f \to \Phi [f]$ is pointwise if it has the form $ \Phi [f](x) = {\Phi ^\ast }(x,f(x))$. It is a by-product of the disk algebra investigation that if a set $ X$ has certain topological properties, then every locally pointwise mapping in $ C(X)$ is continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30A98

Retrieve articles in all journals with MSC: 46J15, 30A98

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society